MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 3.5MM FLEX SIDE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR 3.5MM FLEX SIDE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Catalog Number 225312
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: this complaint is being closed since after multiple email attempts to retrieve the product and to gather additional information, the product still hasn't been returned for evaluation.No additional information has been received.If and when the device in question is received, this file will be reopened and its contents made to reflect the results of the evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed 2 dis-similar complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported the electrode caused disturbances in the vio 3- erbe device when used normally.The vio 3- erbe stood on the tower but was not in use.Only the neutral electrode was attached to the patient.During the use of the vapr the vio 3 jumped through its program, indicating a failure by the vapr.Customer had purchased 2 other electrodes with the same batch, which did not work which is captured in complaint 15126mt.The customer has eleven (11) more unopened electrodes from the same batch which will be returned.New electrodes will be purchased.

Brand Name
VAPR 3.5MM FLEX SIDE -EA
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7885009
Report Number1221934-2018-54669
Device Sequence Number19317635
Product Code GEI
UDI-Device Identifier10886705009312
UDI-Public10886705009312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number225312
Device Lot NumberU1506076
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2015
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1